Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 17 of 22 found articles
 
 
  Standard errors for the cox proportional hazards cure model
 
 
Title: Standard errors for the cox proportional hazards cure model
Author: Sy, J.P.
Taylor, J.M.G.
Appeared in: Mathematical and computer modelling
Paging: Volume 33 (2001) nr. 12-13 pages 15 p.
Year: 2001
Contents:
Publisher: Published by Elsevier B.V.
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 17 of 22 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands